Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is it normal to have foot drop when suffering from lupus?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Throughout the last two decades I have been told that I have Lupus, FM, CFS, & a hand full of other illnesses. I have had one surgery, one foot drop, & nerve damage. I now have a toe that is in terrible pain, as if it may fall off. My uric acid is at 3.6. I have seen a number of doctors all over the place. Along with tried so many things that I've begun to lose all hope. I have a Masters in Education & feel as if I can't recall a thing. I long to have my life back. I have become a prisoner within my body. The fatigue is so bad that I can hardly drive my kids to school. Not sure what to do or where to turn. I've even had ALA IV drips done & tried the natural approach. Any suggestions?
Posted Wed, 19 Feb 2014 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 8 hours later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into your problem I will like to tell you that since you are suffering from lupus , it is possible that you can be having Anti phospholipid syndrome that may lead to obstruction of digital blood flow . Gout with lupus is very unlikely but even if it is there uric acid level may not be raised at the time of attack . For that an X ray needs to be taken to see if erosions are there . Anyhow gout is extremely rare in young females . You need to be examined in person to see what is going on . You will need to see a rheumatologist for this . Rest all features like forgetfullness and fatigue can be due to fibromyalgia or even due to lupus itself . You need to be put on steroids for that . Plus a CPK needs to be done to rule out muscle involvement . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor